# SDR 2007UALA00916

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 42,441 hours, 30,998 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED SPLIT FLAPS ON APPROACH BETWEEN FLAP POSITION 1 AND 2.  [SUP 4-20-07]  REPLACED FLAP POSITION INDICATOR.  NO FAULT FOUND. COULD NOT DUPLICATE ERROR.  CAUSE UNKNOWN.
